On affine geometric product objects
Annales Polonici Mathematici, Tome 34 (1977) no. 2, pp. 197-200
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_34_2_197_200,
author = {J\'ozef Joachim Telega},
title = {On affine geometric product objects},
journal = {Annales Polonici Mathematici},
pages = {197--200},
year = {1977},
volume = {34},
number = {2},
doi = {10.4064/ap-34-2-197-200},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-34-2-197-200/}
}
Józef Joachim Telega. On affine geometric product objects. Annales Polonici Mathematici, Tome 34 (1977) no. 2, pp. 197-200. doi: 10.4064/ap-34-2-197-200
Cité par Sources :